A study of the applicability and divergence of the ray series using a modified transport equation
Version of Record online: 22 NOV 2004
Geophysical Journal International
Volume 160, Issue 1, pages 1–4, January 2005
How to Cite
Buske, S. and Kravtsov, Y. A. (2005), A study of the applicability and divergence of the ray series using a modified transport equation. Geophysical Journal International, 160: 1–4. doi: 10.1111/j.1365-246X.2004.02498.x
- Issue online: 21 DEC 2004
- Version of Record online: 22 NOV 2004
- Accepted 2004 October 11. Received 2004 September 6; in original form 2004 April 1
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!